# SDR VNAA2024082711101

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 18,208 hours, 13,782 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG IN FLIGHT. / PERFORMED FUNCTIONAL CHECK OF NOSE WHEEL STEERING IAW CRJ900 AMM 32Âˆ’51Âˆ’00Âˆ’720Âˆ’801. OPS CHECK GOOD, NO DEFECTS FOUND AT THIS TIME.  ALSO VISUALLY INSP. SURROUNDING NLG COMPONENTS. NO VISUAL DEFECTS NOTED.
